# SDR AALA202103019007

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 33 hours, 17 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Ruptured
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE DISCHARGED. REPLACED DOOR ASSIST BOTTLE DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
